urologist-icon

Erictcal dis function

I m not able to make penis that much hard for inter course . I have problems, early discharge also .although I m having problem from last 8 months before 8 month I was fine .
views-icons 25 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...i can understand your concern. erectile dysfunction could be due to many reasons. Anxiety being the most. So first try relaxation techniques and distraction method. Then try to cut down on any habits like alcohol, smoking or drugs. This will help. If there's no improvement then you must be investigated for any comorbidities like diabetes hypertension hypercholestrolemia. Treating these comorbidities also help. Medically there are many options like oral medications and topical creams. If the above conservative measure do not help kindly consult a psychiatrist for medical therapy.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO